# SDR SWI2024F00017

- Difficulty date: December 20, 2023
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 47,417 hours, 40,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SILL HAS MULTIPLE SPOTS OF CORROSION FROM F.S. 409.00 +128 TO F.S. 559.00.    (C-CHECK RO 1/22/2024)   REMOVED CORROSION FROM LH FLOOR SILL FROM F.S. 409.00 +128 TO F.S. 559.00. NDT INSPECTED NO DEFECTS NOTED, APPLIED FINISHES, FOUND TO BE STRUCTURALLY ACCEPTABLE REF MHIRJ REO 601R-53-41-3208 REV - - DATED 2024-01-02, BOMBARDIER GENERIC REO 601R-53-41-666 REV -C DATED 2012-11-06, COMPLIED WITH 51-900-1003-SKY, FOR COMPLETE DETAILS OF WORK PERFORMED SEE ATTACHED CONTINUATION CARD
